Any ideas what these can be, they came up very quickly a few weeks ago. They have got bigger and now I am having trouble gripping things. Saw GP who said don't know but maybe tendonitis but things getting so sore I couldn't sleep, been off my RA meds for a few month so I could have a spinal op. thanks Axx
Painful lumps in palms of both hands and up thumbs - NRAS
Hi Allanah - they couldn't be rheumatoid modules that are sitting on tendons could they? I imagine its because you've been off your meds for a while. Now the op has been and gone aren't you back on them? If so maybe you are still playing catch up for the time you were off them. Poor you anyway - hope they calm down soon. When I've had RA induced tendinitis its been really sore so I know what you are speaking of. Tilda x
My wound isn't fully healed yet, having problems as one stitch is poking out from under the skin! Saw the nurse yesterday and she cut it and see neuro surgeon end of the month and Rheumy beginning of feb, so not sure what to do. The op was 4 weeks ago so again they didn't say how long but my joints and hands kept me awake all night. Axx
Ah I get it now - you are still off the Humira so this is probably why you are getting these new RA symptoms. How about a steroid injection to tide you over until Feb or Prednisolone or they no, no's too until the wound is fully healed? Lots of sympathy and admiration from me to you anyhow - Tilda xx
Just had a call from Rheumies, I ended up calling them as I was too sore, they said definitely no to Humira especially as I had shingles ten days ago but they r gonna ask the Rheumy to see me or give me a steroid as it will be a couple of months before I can go back on, roll on!will let u know what they say xxxxxxxx
I think there's a time for steroids and this is it Allanah! Xx
Hope so, hoping they call tomorrow as my case is just in a pile on the Rheumies desk!
Hope you get your injection Allanah, and get some well earned relief from pain.
Thanks Mary, will let u know what they say. I had advice to google hand nodules photos and the pics are exactly like hat and I am getting some on my elbows now. Axx
Yes nodules - that's exactly what I thought they sounded like. I hope you get back on treatment soon and hope you get a steroid jab ASAP. Xxxx
Hope so but as you know , my brother had a very severe reaction with psychosis to steroids which thankfully stopped as they stopped his treatment for asthma with steroids, so I am always careful with steroids, and it puts weight on me an gives me a Beard!!but there is a time when it's needed so that will maybe be needed.
Yes I understand completely Allanah - I go nuts on steroids so am very thankful that I've only needed them twice since RA kicked off. But as you say there are times when things need stamping on and for you this is one of those. I recall when my youngest was about a year old I went to my GP with awful eczema everywhere and major hairloss (bald in the centre of my hair like friar tuck!) and he put me on a very high dose of Prednisolone. I protested saying "oh please don't give me steroids again they make me nuts and fat too!" And he just looked at me and said "Matilda. You have come in here with major hairloss and appallingly infected eczema and you tell me you don't want steroids? Steroids were invented for a person exactly in your shoes - what else can I say?!". I think the same probably applies to you now Allanah. Big hugs. Xxx